Pacific Journal of Mathematics

Superatomic Boolean algebras.

George W. Day

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 479-489.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991725

Mathematical Reviews number (MathSciNet)
MR0221993

Zentralblatt MATH identifier
0161.01402

Subjects
Primary: 06.60

Citation

Day, George W. Superatomic Boolean algebras. Pacific J. Math. 23 (1967), no. 3, 479--489. https://projecteuclid.org/euclid.pjm/1102991725


Export citation

References

  • [1] G. W. Day, Free complete extensions of Boolean algebras, Pacific J. Math. 15 (1965), 1145-1151.
  • [2] Ph. Dwinger, Introductionto Boolean Algebras, Wurzburg, 1961.
  • [3] R. D. Mayer and R. S. Pierce, Boolean algebras with ordered bases,Pacific J. Math. 10 (1960), 925-942.
  • [4] S. Mazurkiewicz and W. Sierpinski, Contributions a la topologie des ensembles de- nombrables, Fund. Math. 1 (1920), 17-27.
  • [5] A. Mostowski and A. Tarski, Boolesche Ringe mit geordneter Basis, Fund. Math. 32 (1939), 69-86.
  • [6] W. Sierpinski, Cardinal and Ordinal Numbers, Warsaw, 1958.
  • [7] R. Sikorski, Boolean Algebras, Berlin, 1960.
  • [8] F. M. Yaqub, Free extensions of Boolean algebras, Pacific J. Math. 13 (1963), 761- 771.